# SDR C2XA97CL071

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 475 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4006 - CREW REPORTED WHEN POWER LEVERS PLACED IN THE TAKEOFF OR CONTINUAL THRUST DETECT, THE LEFT HAND AND RIGHT HAND ENGINES' OIL PRESSURE REMAINED HIGH.  AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS SATISFACTORY.  THE RIGHT HAND ENGINE REMOVAL AND REPLACEMENT IS PENDING.  (X)
